Skip to Content
Journal: SymmetryVolume: 13Number: 174
Article: Extending Friedmann Equations Using Fractional Derivatives Using a Last Step Modification Technique: The Case of a Matter Dominated Accelerated Expanding Universe
  • Authors:
  • Ernesto Barrientos 1,2,*,
  • Sergio Mendoza 1 and
  • Pablo Padilla 2
Link: https://www.mdpi.com/2073-8994/13/2/174

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Production Quality: High quality (printed in full color on glossy, 135g/m2 paper and 2x stitched)

Shipping Address

Billing Address

0 / 500
The order must be prepaid after it is placed.